# SDR ASAA2016022515672

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,205 hours, 8,895 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDU NR 2 FLASHING NOT ALLOWED, NO BUTTONS PRESSED CAUSE A RESPONSE.  ACFT GROUNDED.  RESET POWER FOR NR 2 CDU, OPS CHECK NORMAL. REF FIM 34-61, TASK 804.
